# SDR SWAA2021111531165

- Difficulty date: October 16, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737*
- Aircraft serial: 35123
- Aircraft time: 45,415 hours, 22,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242BF FLOOR PANEL CABIN HAS FIBERS MISSING. ; / [01] SEE CLOSE-PANEL 242BF (PANEL 242BF FLOOR PANEL) [TTG8Q006QLTS]FOR OK TO CLOSE; CLOSE AND BUY BACK INSPECTION.; [02] REPLACED FLOOR PANEL. SEE CLOSE-PANEL 242BF (PANEL 242BF FLOOR PANEL) [TTG8Q006QLTS]FOR OK TO CLOSE; CLOSE AND BUY BACK INSPECTION.; [03] UNABLE TO CLOSE FAULT IN CURRENT STATUS: MAINTENIX ERROR MEESSAGE: MESSAGE: [MXERR-30113] THE TASK CANNOT BE COMPLETED BECAUSE THERE IS AT LEAST ONE PART INSTALLATION THAT HAS NOT BEEN COMPLETED.; [04] REPLACED FLOOR PANEL. SEE CLOSE-PANEL 242BF (PANEL 242BF FLOOR PANEL) [TTG8Q006QLTS]FOR OK TO CLOSE; CLOSE AND BUY BACK INSPECTION.; [05] INSPECTED WORK PERFORMED
